# SDR 2012FA0000275

- Difficulty date: March 27, 2012
- Submitted: May 4, 2012
- Operation: General aviation
- Aircraft: N71991
- Make and model: Cessna U206D
- Aircraft serial: U2061247
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC631397
- Part serial: 4703804
- Condition: Separated
- Location: Nr 3 Cylinder
- Part time: 674 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

JUST AFTER REACHING CRUISING ATTITUDE OF 2500 FT MSL, THE ENGINE BEGAN PRODUCING A LOUD NOISE, ACCOMPANIED BY LOSS OF POWER AND EXTREME VIBRATION.  A SAFE LANDING WAS ACCOMPLISHED, WHERE IT WAS DETERMINED THT THE CYLINDER HEAD ON THE NR3 CYLINDER HAD SEPARATED AT THE TOP END OF THE CYLINDER BARREL.  NO OTHER SIGNIFICANT DAMAGE WAS NOTED.  CAUSE OF THE SEPARATION IS UNDETERMINED AT THIS TIME.
